# SDR CA970505002

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: AN32171
- Condition: Frozen
- Location: Lh Landing Gear
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN) SQUAT SWITCH FOUND FULL OF WATER AND FROZEN. SQUAT SWITCH REPLACED, LANDING GEAR EXTENSION AND RETRACT SYSTEM CHECKED. LANDING GEAR LUBRICATED. RETRACTION TESTS CARRIED OUT SERVICEABLE
